Moon Face After Many Years

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kikiflyy
New Member


Date Joined Nov 2006
Total Posts : 11
   Posted 9/29/2008 7:01 PM (GMT -7)   
I've been off of prednisone for about four or five years now, but still struggle with having a moon face. Although my moon face is slight, I still feel strange whenever seeing myself in a mirror, as if the face returning my gaze doesn't belong to me. Some days it seems to shrink, other days it grows. I am aware of every gram of sodium that I eat and work hard not to go over the daily recommended dose. So, if this moon face is a result of water retention (contracted because of my past prednisone use), can any thing be done about it? I know that diuretics are used to treat water retention. Will cranberry juice and green tea eliminate it?

HM
Regular Member


Date Joined Sep 2008
Total Posts : 211
   Posted 9/30/2008 6:03 AM (GMT -7)   
I know it sounds silly, yet I have read that drinking more water can help with water retention. The more water you drink the more you urinate—the more water your body lets go of.

35/f   proud single mom of 2

Diagnosed with GERD/Acid Reflex 2002

Diagnosed with IBS 2007

Diagnosed with UC, then Crohn’s 2008

Current medications: Endcort 3mg 2X daily, Asacol 400mg 3 tablets 2X daily, Prilosec 20 mg 2X daily, Probiotics, Calcuim/Mag/Vit.D. garlic and Vit. C 500mg daily

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:26 PM (GMT -7)
There are a total of 2,732,717 posts in 301,047 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
337 Guest(s), 5 Registered Member(s) are currently online.  Details
div@, Michael_T, astroman, gilly2, cherylveda


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer